Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 193872, 7 pages
http://dx.doi.org/10.1155/2008/193872
Research Article

A New Part-Metric-Related Inequality Chain and an Application

1School of Computer and Information, Chongqing Jiaotong University, Chongqing 400074, China
2College of Computer Science, Chongqing University, Chongqing 400044, China
3Department of Computer Science, Hong Kong Baptist University, Kowloon, Hong Kong

Received 28 September 2007; Accepted 6 November 2007

Academic Editor: Stevo Stevic

Copyright © 2008 Xiaofan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Thompson, “On certain contraction mappings in a partially ordered vector space,” Proceedings of the American Mathematical Society, vol. 14, no. 3, pp. 438–443, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Amleh, N. Kruse, and G. Ladas, “On a class of difference equations with strong negative feedback,” Journal of Difference Equations and Applications, vol. 5, no. 6, pp. 497–515, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. S. Berenhaut, J. D. Foley, and S. Stević, “The global attractivity of the rational difference equation yn=ynk+ynm/1+ynkynm,” Applied Mathematics Letters, vol. 20, no. 1, pp. 54–58, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. S. Berenhaut and S. Stević, “The global attractivity of a higher order rational difference equation,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 940–944, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Kruse and T. Nesemann, “Global asymptotic stability in some discrete dynamical systems,” Journal of Mathematical Analysis and Applications, vol. 235, no. 1, pp. 151–158, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Nesemann, “Positive nonlinear difference equations: some results and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 7, pp. 4707–4717, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Papaschinopoulos and C. J. Schinas, “Global asymptotic stability and oscillation of a family of difference equations,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 614–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Google Scholar · View at MathSciNet
  10. T. Sun and H. Xi, “Global asymptotic stability of a family of difference equations,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 724–728, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Yang, “Global asymptotic stability in a class of generalized Putnam equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 693–698, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Yang, D. J. Evans, and G. M. Megson, “Global asymptotic stability in a class of Putnam-type equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 1, pp. 42–50, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Yang, M. Yang, and H. Liu, “A part-metric-related inequality chain and application to the stability analysis of difference equation,” Journal of Inequalities and Applications, vol. 2007, Article ID 19618, 9 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet